MathSciNet Relay Station
MathSciNet bibliographic data
MR187382 (32 #4834) 65.35
Osborne, E. E. Smallest least squares solutions of linear equations. J. Soc. Indust. Appl. Math. Ser. B Numer. Anal. 2 1965 300–307.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement